MathSciNet Relay Station
MathSciNet bibliographic data
MR522721 (80e:20052) 20F99 (05C25)
Holsztyński, W.; Strube, R. F. E. Paths and circuits in finite groups. Discrete Math. 22 (1978), no. 3, 263–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement